| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
03/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: based on the received information, damage to the active electrode due to the reported trauma appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The parent reported that the child was not responding to sounds with the device for the past 1 month.He got hit on the implant side multiple times.However, the recipient was not using the external device for almost 1 year.Re-implantation is considered.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description